# SDR ASAA2016052616874

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 36,877 hours, 11,239 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RNAV APPROACH, F/O NAV DISPLAY SHOWED "VTK" AND THE ALL LATERAL AND VERTICAL NAV DISPLAY WENT AWAY; IT DID STILL SHOW TERRAIN DISPLAY.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 34-61, TASK 836. CYCLED POWER TO THE FMC. OPS NORMAL.
